# SDR LR7A2013032500638

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T60063
- Condition: Out Of Alignment
- Location: Bs 477-617
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND RT UPPER MAIN WHEEL WELL FS 477 TO 617 BULKHEAD WEB AT WL 250 TO 270, RBL 61.5 WAS MISALIGNED WITH THE NEW DRAG ANGLE FITTING.  REPAIRED IAW SMP583 51-60 AND 51-70.
